MAUDE Adverse Event Report: VERAN MEDICAL TECHNOLOGIES, INC SPIN PERC BIOPSY NEEDLE GUIDE KIT

VERAN MEDICAL TECHNOLOGIES, INC SPIN PERC BIOPSY NEEDLE GUIDE KIT
Model Number INS-5600
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pneumothorax (2012)
Date of Event 07/21/2021
Type of Reportable Event Serious Injury
Event or Problem Description
An endobronchial biopsy procedure was performed with forceps before moving onto the percutaneous procedure.During the second registration, both the min and secondary carinas were accurate.During the post op ct scan, it was found that the patient had a partial pneumothorax.No chest tube was placed.The patient went home on the same day.The patient returned to the hospital the next day and an xray confirmed that the pneumothorax had resolved on its own.
 
Additional Manufacturer Narrative
This report is being supplemented to notify the fda that this submission (medwatch 3007222345-2022-00007) was a duplicate submission of the event described in medwatch 3007222345-2021-00015.

Brand Name
SPIN PERC BIOPSY NEEDLE GUIDE KIT
Common Device Name
BIOPSY NEEDLE
Manufacturer (Section D)
VERAN MEDICAL TECHNOLOGIES, INC
1938 innerbelt business center
saint louis MO 63114
Manufacturer (Section G)
VERAN MEDICAL TECHNOLOGIES, INC
1938 innerbelt business center
saint louis MO 63114
Manufacturer Contact
jennifer andre
1938 innerbelt business center
saint louis, MO 63114
3146598500
MDR Report Key13518953
Report Number3007222345-2022-00007
Device Sequence Number5248435
Product Code JAK
UDI-Device Identifier00815686020736
UDI-Public00815686020736
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberINS-5600
Device Catalogue NumberINS-5600
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer10/10/2023
Initial Report FDA Received Date02/11/2022
Supplement Report FDA Received Date10/11/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age70 YR
Patient SexMale
Patient Weight61 KG